# SDR IPXA2023042216071

- Difficulty date: April 18, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 64,426 hours, 21,711 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Web
- Part number: 143T5010
- Part serial: NA
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - SHEAR WEB CORR FRS 470/510 & LBL 11.0/33.0 DISPLACED 2 CEILING PANELS IN FWD CARGO PIT LOWER FRS 470 AND FRS 510 FOR ACCESS IAW SRM 51-40-02. REMOVED SHEAR WEB PANEL DAMAGE, IAW SRM 51-40-02. INSPECTED PANEL, OUT OF LIMITS IAW B767 SRM 53-30-53-1A-1. FABRICATED NEW SHEAR WEB FROM 7075-T6.071C, BATCH # 0003993959. LOCATED AND MATCH DRILLED NEW SHEAR WEB IAW SRM 51-40-05. TREATED AND PRIMED IAW SRM 51-20-01. APPLIED TOPCOAT IAW AMM 51-21-15. INSTALLED NEW SHEAR WEB PANEL IAW SRM 51-40-02. APPLIED CIC IAW B767 AMM 51-24-09. INSTALLED FWD CARGO PIT CEILING PANELS IAW AMM 25-52-02-401. REVIEWED DOCUMENTS FOR COMPLETION.
